Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1897-1903
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a6,
author = {F. G. Maksudov and K. A. Dilbazov},
title = {Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order},
journal = {Differencialʹnye uravneni\^a},
pages = {1897--1903},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a6/}
}
TY - JOUR AU - F. G. Maksudov AU - K. A. Dilbazov TI - Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order JO - Differencialʹnye uravneniâ PY - 1987 SP - 1897 EP - 1903 VL - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a6/ LA - ru ID - DE_1987_23_11_a6 ER -
%0 Journal Article %A F. G. Maksudov %A K. A. Dilbazov %T Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order %J Differencialʹnye uravneniâ %D 1987 %P 1897-1903 %V 23 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1987_23_11_a6/ %G ru %F DE_1987_23_11_a6
F. G. Maksudov; K. A. Dilbazov. Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1897-1903. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a6/